Research Article

On soft continuous mappings and soft connectedness of soft topological spaces

Volume: 44 Number: 2 April 1, 2015
  • Hai-long Yang *
  • Xiuwu Liao
  • Sheng-gang Li
EN

On soft continuous mappings and soft connectedness of soft topological spaces

Abstract

The notion of soft topological space which is defined over an initial universe with a fixed set of parameters was introduced by Shabir and Naz. In this paper, the concept of soft continuous mapping between two soft topological spaces is first proposed. Then the main properties of soft continuous mappings are studied. Finally, the notion of soft connectedness of soft topological spaces is proposed, and some related properties are discussed.

Keywords

References

  1. ...

Details

Primary Language

English

Subjects

Mathematical Sciences

Journal Section

Research Article

Authors

Hai-long Yang * This is me

Xiuwu Liao This is me

Sheng-gang Li This is me

Publication Date

April 1, 2015

Submission Date

October 4, 2011

Acceptance Date

January 31, 2013

Published in Issue

Year 2015 Volume: 44 Number: 2

APA
Yang, H.- long, Liao, X., & Li, S.- gang. (2015). On soft continuous mappings and soft connectedness of soft topological spaces. Hacettepe Journal of Mathematics and Statistics, 44(2), 385-398. https://izlik.org/JA77FF82HF
AMA
1.Yang H long, Liao X, Li S gang. On soft continuous mappings and soft connectedness of soft topological spaces. Hacettepe Journal of Mathematics and Statistics. 2015;44(2):385-398. https://izlik.org/JA77FF82HF
Chicago
Yang, Hai-long, Xiuwu Liao, and Sheng-gang Li. 2015. “On Soft Continuous Mappings and Soft Connectedness of Soft Topological Spaces”. Hacettepe Journal of Mathematics and Statistics 44 (2): 385-98. https://izlik.org/JA77FF82HF.
EndNote
Yang H- long, Liao X, Li S- gang (April 1, 2015) On soft continuous mappings and soft connectedness of soft topological spaces. Hacettepe Journal of Mathematics and Statistics 44 2 385–398.
IEEE
[1]H.- long Yang, X. Liao, and S.- gang Li, “On soft continuous mappings and soft connectedness of soft topological spaces”, Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 2, pp. 385–398, Apr. 2015, [Online]. Available: https://izlik.org/JA77FF82HF
ISNAD
Yang, Hai-long - Liao, Xiuwu - Li, Sheng-gang. “On Soft Continuous Mappings and Soft Connectedness of Soft Topological Spaces”. Hacettepe Journal of Mathematics and Statistics 44/2 (April 1, 2015): 385-398. https://izlik.org/JA77FF82HF.
JAMA
1.Yang H- long, Liao X, Li S- gang. On soft continuous mappings and soft connectedness of soft topological spaces. Hacettepe Journal of Mathematics and Statistics. 2015;44:385–398.
MLA
Yang, Hai-long, et al. “On Soft Continuous Mappings and Soft Connectedness of Soft Topological Spaces”. Hacettepe Journal of Mathematics and Statistics, vol. 44, no. 2, Apr. 2015, pp. 385-98, https://izlik.org/JA77FF82HF.
Vancouver
1.Hai-long Yang, Xiuwu Liao, Sheng-gang Li. On soft continuous mappings and soft connectedness of soft topological spaces. Hacettepe Journal of Mathematics and Statistics [Internet]. 2015 Apr. 1;44(2):385-98. Available from: https://izlik.org/JA77FF82HF